Jump to content

can oxycottin damage your heart the 1st time trying it?


shadowcat

Recommended Posts

i posted a thread last night that i tried oxycottin, i had half a 40mg pill last night and i tripped out, i felt paranoid, anxies, my skin turned pale and my heart was beating, so i coulndnt sleep...i went to bed around 5 am, now that im awake i notice some slight pain on the left side of my chest..i dont know what it is but im hoping it isnt my heart that went through some damage, so my question is, can you damage your heart taking oxycottin for the 1st time ?

Link to comment
Share on other sites

1 time use? No. Unless you overdose on it the first time.

I think what you were feeling was anxiety because you are worrying over it. You just took the pill, damage isn't going to occur that quickly even if it was. You wouldn't be feeling it right away.

 

I have problems from excessive ecstasy usage over the years and it took years to build up to where I was actually having symptoms.

Link to comment
Share on other sites

i posted a thread last night that i tried oxycottin, i had half a 40mg pill last night and i tripped out, i felt paranoid, anxies, my skin turned pale and my heart was beating, so i coulndnt sleep...i went to bed around 5 am, now that im awake i notice some slight pain on the left side of my chest..i dont know what it is but im hoping it isnt my heart that went through some damage, so my question is, can you damage your heart taking oxycottin for the 1st time ?

 

link removed

 

Some side effects:

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects:

shallow breathing, slow heartbeat;

 

seizure (convulsions);

 

cold, clammy skin;

 

confusion;

 

severe weakness or dizziness; or

 

feeling light-headed, fainting.

 

Less serious side effects are more likely to occur, such as:

 

nausea, vomiting, constipation, loss of appetite;

 

dizziness, headache, tired feeling;

 

dry mouth;

 

sweating; or

 

itching.

 

This list is not complete and other side effects may occur. Tell your doctor about any unusual or bothersome side effect.

 

You might want to call your Dr. if the symptoms don't subside soon.

Link to comment
Share on other sites

i posted a thread last night that i tried oxycottin, i had half a 40mg pill last night and i tripped out, i felt paranoid, anxies, my skin turned pale and my heart was beating, so i coulndnt sleep...i went to bed around 5 am, now that im awake i notice some slight pain on the left side of my chest..i dont know what it is but im hoping it isnt my heart that went through some damage, so my question is, can you damage your heart taking oxycottin for the 1st time ?

 

40mg? Christ that is the maximum dosage!

I get off on just 1 Percoset with 5mg of Oxycodone in it.

WOW.

Link to comment
Share on other sites

well i split the pill in half i didnt take all of it, i threw the other half away

 

Ok, it just seems like allot.

I mean, 10mg per 3 hours is what people in serious physical suffering use.

And it's hard enough to get it prescribed in any dosage.

For example, my wife has a tumor in the foot and she is in constant pain almost all of the time.

All the docs will give her to tide her over to her surgery is just simple hydrocodone.

So, as you can imagine, either she is very unlucky or just about all docs in my neck of the woods hardly ever prescribe the stuff.

Link to comment
Share on other sites

Ok, it just seems like allot.

I mean, 10mg per 3 hours is what people in serious physical suffering use.

And it's hard enough to get it prescribed in any dosage.

For example, my wife has a tumor in the foot and she is in constant pain almost all of the time.

All the docs will give her to tide her over to her surgery is just simple hydrocodone.

So, as you can imagine, either she is very unlucky or just about all docs in my neck of the woods hardly ever prescribe the stuff.

 

oh i see

 

well i heard of people taking up 120mg of this stuff 20mg -40mg is considered low to users

Link to comment
Share on other sites

oh i see

 

well i heard of people taking up 120mg of this stuff 20mg -40mg is considered low to users

 

That was because they were addicted to the stuff. 120mg at one time, is deadly. The average person is only prescribed 10-30mg every 4 hours or so.

I wouldn't do it again. However, I think what you are experiencing now is just anxiety worrying over it causing damage.

Link to comment
Share on other sites

it was only one, and a co-worker gave it to me because i told him i had back pain and he offered it to me

 

You shouldnt take any sort of medication off anyone, because it may only be prescribed for their usage not others. You should always read the leaflets and the package of the drug so you know what it contains and if it is suitable for you.

Link to comment
Share on other sites

1 time use? No. Unless you overdose on it the first time.

I think what you were feeling was anxiety because you are worrying over it. You just took the pill, damage isn't going to occur that quickly even if it was. You wouldn't be feeling it right away.

 

I have problems from excessive ecstasy usage over the years and it took years to build up to where I was actually having symptoms.

 

I have used a lot of ecstasy as well. When i stopped (4 years ago) I found that about one year after I quit I started to notice serious problems that haven't yet gone away. Do you experience this as well?

Link to comment
Share on other sites

You shouldnt take any sort of medication off anyone, because it may only be prescribed for their usage not others. You should always read the leaflets and the package of the drug so you know what it contains and if it is suitable for you.

 

i know it was a stupid move from my part

 

he had also given more pills to his friends and he told me they either knocked out or went hyper

Link to comment
Share on other sites

i posted a thread last night that i tried oxycottin, i had half a 40mg pill last night and i tripped out, i felt paranoid, anxies, my skin turned pale and my heart was beating, so i coulndnt sleep...i went to bed around 5 am, now that im awake i notice some slight pain on the left side of my chest..i dont know what it is but im hoping it isnt my heart that went through some damage, so my question is, can you damage your heart taking oxycottin for the 1st time ?

 

stay away from this drug! oxycotin is in the heroin family. Thats why people easily get addicted to it. This goes for any pain killer. I had severe hand surgury last year and i was addicted to percocet and vicodin for a while. I partialy blame the pills for ending my last relationship because when the affects wore off it made me very short tempered. This stuff makes you go through brutal withdrawls. anxiety, depression, sweats, etc. It also does a number to the liver and your cardiovascular system. Unless you absolutley need pain killers, stay away from them but if you do need them go with hydrocodone. IMO its the mildest of the family. by any cost stay away from oxy's!

Link to comment
Share on other sites

stay away from this drug! oxycotin is in the heroin family. Thats why people easily get addicted to it. This goes for any pain killer. I had severe hand surgury last year and i was addicted to percocet and vicodin for a while. I partialy blame the pills for ending my last relationship because when the affects wore off it made me very short tempered. This stuff makes you go through brutal withdrawls. anxiety, depression, sweats, etc. It also does a number to the liver and your cardiovascular system. Unless you absolutley need pain killers, stay away from them but if you do need them go with hydrocodone. IMO its the mildest of the family. by any cost stay away from oxy's!

 

yeah sounds like serious stuff, i been doing some research on it, its scary how easy this stuff is to get, i was in another forum and people were saying its a step down from heroin

Link to comment
Share on other sites

its pretty close! it also messes with the chemicals in your brain. Im due for another surgery on my hand so the doctor gave me some vicodins when i need them. i take an all natural herbal supplement called St. Johns Wort, to get the chemicals back to normal. Maybe you should take some.

Link to comment
Share on other sites

i posted a thread last night that i tried oxycottin, i had half a 40mg pill last night and i tripped out, i felt paranoid, anxies, my skin turned pale and my heart was beating, so i coulndnt sleep...i went to bed around 5 am, now that im awake i notice some slight pain on the left side of my chest..i dont know what it is but im hoping it isnt my heart that went through some damage, so my question is, can you damage your heart taking oxycottin for the 1st time ?

 

You could kill yourself cutting Oxycontin in 1/2. It's a controlled release system and it should never be cut in 1/2, chewed or crushed. When you cut it, chew it or crush it, you put yourself in major danger of putting yourself into respiratory arrest (i.e. you could stop breathing).

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...